Alert archive / Kentucky / Tornado Warnings in 2024

Tornado Warning 8, NWS Wilmington, OH

March 14, 2024Switzerland County, Indiana; Carroll County, Gallatin County, Owen County, Kentucky

NWS Wilmington, OH issued this tornado warning at Mar 14, 2024, 2:24 PM EDT for Switzerland County, Indiana; Carroll County, Gallatin County, Owen County, Kentucky. It was in force for 36 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 2:24 PM EDT (18:24 UTC)
Expired
Mar 14, 2024, 3:00 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Switzerland County, IN, Carroll County, KY, Gallatin County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 120 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 2:29 PM EDTHAIL 13 Ne Vevay, INReport from mPING: Quarter (1.00 in.).
Mar 14, 2:29 PM EDTHAIL 1Vevay, IN
Mar 14, 2:29 PM EDTHAIL 1.75Vevay, INNumerous windshields damaged.
Mar 14, 2:38 PM EDTTSTM WND GST 572 N Sanders, KYCWOP station.
Mar 14, 2:40 PM EDTHAIL 1Warsaw, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 10:49 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

634 
WFUS51 KILN 141824
TORILN
INC155-KYC041-077-187-141900-
/O.NEW.KILN.TO.W.0008.240314T1824Z-240314T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
224 PM EDT Thu Mar 14 2024

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Central Switzerland County in southeastern Indiana...
  Eastern Carroll County in northern Kentucky...
  Northwestern Owen County in northern Kentucky...
  Gallatin County in northern Kentucky...

* Until 300 PM EDT.

* At 224 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Carrollton, moving east at 45 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Carrollton, Vevay, Warsaw, Florence, Kentucky Speedway, Glencoe,
  Ghent, Sanders, Sparta, Ethridge, Interstate 71 at Mile Marker 52,
  Interstate 71 at US Route 127, Long Ridge, Markland, New Liberty,
  Eagle Hill, Eagle Station, Easterday, Mount Sterling, and Egypt
  Bottom.

This includes I-71 in Kentucky between mile markers 46 and 64.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3882 8513 3882 8484 3873 8478 3858 8481
      3866 8513
TIME...MOT...LOC 1824Z 282DEG 37KT 3870 8512 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Hatzos
2 follow-up statements
702 
WWUS51 KILN 141831
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
231 PM EDT Thu Mar 14 2024

INC155-KYC041-077-187-141900-
/O.CON.KILN.TO.W.0008.000000T0000Z-240314T1900Z/
Switzerland IN-Carroll KY-Owen KY-Gallatin KY-
231 PM EDT Thu Mar 14 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR CENTRAL
SWITZERLAND...EASTERN CARROLL...NORTHWESTERN OWEN AND GALLATIN
COUNTIES...

At 231 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Vevay, moving east at 45 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Carrollton, Vevay, Warsaw, Florence, Kentucky Speedway, Glencoe,
Ghent, Sanders, Sparta, Ethridge, Interstate 71 at Mile Marker 52,
Interstate 71 at US Route 127, Long Ridge, Markland, New Liberty,
Eagle Hill, Eagle Station, Easterday, Mount Sterling, and Egypt
Bottom.

This includes I-71 in Kentucky between mile markers 46 and 64.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3882 8484 3873 8478 3858 8481 3866 8513
      3875 8513 3882 8508
TIME...MOT...LOC 1831Z 279DEG 37KT 3871 8502 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Hatzos
744 
WWUS51 KILN 141844
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
244 PM EDT Thu Mar 14 2024

INC155-KYC041-141853-
/O.CAN.KILN.TO.W.0008.000000T0000Z-240314T1900Z/
Switzerland IN-Carroll KY-
244 PM EDT Thu Mar 14 2024

...THE TORNADO WARNING FOR CENTRAL SWITZERLAND AND EASTERN CARROLL
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
southeastern Indiana...and northern Kentucky.

&&

LAT...LON 3865 8494 3869 8497 3878 8499 3878 8494
      3880 8489 3878 8481 3874 8478 3872 8479
      3871 8478 3858 8481
TIME...MOT...LOC 1843Z 282DEG 37KT 3868 8486 

$$

KYC077-187-141900-
/O.CON.KILN.TO.W.0008.000000T0000Z-240314T1900Z/
Owen KY-Gallatin KY-
244 PM EDT Thu Mar 14 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR NORTH
CENTRAL OWEN AND GALLATIN COUNTIES...

At 243 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Kentucky Speedway, moving east at 45 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Warsaw, Florence, Kentucky Speedway, Glencoe, Sparta, Ethridge,
Interstate 71 at US Route 127, Long Ridge, US Route 42 at State Route
184, and Eagle Hill.

This includes I-71 in Kentucky between mile markers 54 and 64.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3865 8494 3869 8497 3878 8499 3878 8494
      3880 8489 3878 8481 3874 8478 3872 8479
      3871 8478 3858 8481
TIME...MOT...LOC 1843Z 282DEG 37KT 3868 8486 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Hatzos

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 14, 1:35 PM EDT, 49 minutes earlier.

Area forecast discussion, Mar 14, 1:35 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
135 PM EDT Thu Mar 14 2024

.SYNOPSIS...
Much above normal temperatures are expected again today ahead
of low pressure and a cold front which will cross the area on
Friday. High pressure will briefly visit the region on Saturday
as temperatures begin a cool down. Additional cold fronts will
then swing through the Great Lakes during the second half of the
weekend into early next week, resulting in below normal
temperatures.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
Forecast is on track. Plenty to look at and be concerned about
in terms of severe weather impacts over the next 12-15 hours
with the ILN CWA potentially seeing several rounds of strong to
severe storms.

First concern is the organizing linear MCS over eastern Illinois
and northwest Indiana. This entire convective system is slowly
getting organized and has an open warm sector /albeit with
marginal thermodynamics/ in front of it with several hours of
sunshine to promote warming temperatures into the 70s.

Per a very stable / consistent signal in the past 4-6 HRRR runs,
expect this convective line to continue to move east-northeast
and into the ILN forecast area early this afternoon (1-2PM) and
then steadily east and out of the area by 5 PM. A concern here
is the ambient boundary layer in front of these storms is not
moist, with dewpoints in the 40s, which will slowly increase
into the mid 50s ahead of the line. This may temper storm
intensity somewhat, but on the flip side the inverted-v type
soundings seen in the HRRR/NAM in front of this line will
augment mixing of stronger convective winds to the surface. Low
level shear is adequate, but lacks curvature in the 0-1km layer,
and is more impressive on 0-3km layer where SRH is in excess of
250m2/s2. So there will be a potential for line-embedded
mesovortices for optimally oriented segments of the line to the
low level shear vector, but it is noted that the vector is
somewhat line-parallel, which may keep mesovortex formation much
more isolated.

Something also showing up in numerous CAMS is the potential for
a southern tail supercell with strong updraft helicity swath
somewhere in vicinity of the Ohio River or just north mid-late
afternoon. This seems plausible, and needs to be watched for
a larger hail threat or more localized brief tornado threat. The
signal has been in most HRRR runs, and many of the other 14.00Z
runs.

There will be time for airmass recovery in western Ohio/eastern
Indiana later this afternoon and evening, with model consensus
of lower 60s dewpoints advecting in along and south. A pretty
concerning supercell environment is depicted with a mid level
jet streak providing ample deep layer shear, low level curvature
in the hodographs, and deep instability. Supercell mode is
possible if not likely, thus threats in terms of impact seem to
maximize in the 5P-11P timeframe in southeast Indiana, western
Ohio possibly as far east as central Ohio with large hail and a
a tornado or two.

&&

.SHORT TERM /MIDNIGHT THROUGH 6 PM FRIDAY/...
As stated in the near term, the severe weather threat will
diminish substantially after midnight as SBCAPES wane, and
overall instability diminishes. Overnight lows will range from
the upper 40s north to near 60 along and south of the Ohio
River.

On Friday, the cold front, slow-moving in nature, will move
southeast across our region. Some upper support with a shearing
out mid level s/wv, and low level convergence along the boundary
will continue the likelihood of showers and a few embedded
thunderstorms. Precipitation will be exiting our southeast zones
late in the day. It will be cooler with highs ranging from the
lower 50s northwest to the mid/upper 60s southeast.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Surface high pressure will briefly build into the Ohio Valley
Friday night into Saturday. Cold air advection will continue
Friday night in northwesterly flow. Lows will bottom out in the
mid 30s to near 40.

For Saturday, we will see a reinforcing shortwave begin to dig
southeast out of southern Canada toward the Great Lakes. Ahead
of it, winds will veer toward the southwest, allowing for
temperatures to rise into the mid 50s to around 60 by afternoon.
The shortwave could bring a few rain showers across the north
Saturday evening.

For Sunday through Tuesday, continued disturbances digging into
the Great Lakes are likely to carve out a mid-level trough.
This will provide for a chilly period with near to below
freezing temperatures at night and below normal daytime highs. A
chance for light snow showers will accompany the disturbances
on Monday and Tuesday. Sun angle and warm surface conditions
will likely limit any impacts of this light snow.

Though there is plenty of uncertainty in the details, it
appears at this time that the trough axis will begin to shift to
the east starting Wednesday, causing temperatures to rebound a
bit.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
The initial line of storms is moving across eastern Indiana
into western Ohio attm. It will continue to push east across
the TAF sites over the next couple of hours with locally heavy
rain and a period of MVFR to locally IFR conditions possible.
Once the line moves through, we will get into a brief lull in
the pcpn through mid to late afternoon. However, additional
storms are expected to redevelop back across Indiana through
late afternoon and then move east into Ohio through early
evening. The storm activity will then sag slowly south through
the overnight hours. Some severe storms will be possible this
evening with the potential for some large hail and gusty winds
with the stronger storms. Some pcpn will likely linger into
Friday morning before tapering off through late morning and
into early afternoon as a cold front moves through. Prevailing
VFR cigs will trend into MVFR tonight and eventually IFR late
tonight into Friday morning, before trending back to MVFR
Friday afternoon.

OUTLOOK...MVFR ceilings may linger into Friday night. MVFR
conditions possible Saturday night and again on Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...Binau
SHORT TERM...Hickman
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, Mar 14, 11:27 AM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1127 AM EDT Thu Mar 14 2024

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046-
051>055-060>063-070>072-077-078-151000-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-Boone-
Kenton-Campbell-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Delaware-
Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-Butler-Warren-
Clinton-Hamilton-Clermont-
1127 AM EDT Thu Mar 14 2024

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northern Kentucky, central Ohio, southwest Ohio
and west central Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected this afternoon into this
evening. Some thunderstorms may be severe with damaging winds and
large hail being the primary severe weather threats. Isolated
tornadoes will also be possible. Two rounds of potential severe
weather are expected. The first will be between 1 PM and 4 PM this
afternoon and the second will be between 6 PM and midnight. In
addition, storms may produce heavy rainfall which may lead to
localized flooding issues.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

KYZ089-090-094>100-OHZ056-064-065-073-074-079>082-088-151000-
Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Licking-Pickaway-Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike-
Scioto-
1127 AM EDT Thu Mar 14 2024

This Hazardous Weather Outlook is for northeast Kentucky, northern
Kentucky, central Ohio, south central Ohio and southwest Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected this afternoon into this
evening. Some thunderstorms may be severe with damaging winds and
large hail being the primary severe weather threats. An isolated
tornado can not be ruled out. Two rounds of potential severe weather
are expected. The first will be between 2 PM and 5 PM this afternoon
and the second will be between 7 PM and midnight. In addition,
storms may produce heavy rainfall which may lead to localized
flooding issues.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Mar 14, 12:56 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1256 PM EDT Thu Mar 14 2024

OHZ034-035-141730-
Auglaize OH-Mercer OH-
1256 PM EDT Thu Mar 14 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN AUGLAIZE
AND MERCER COUNTIES THROUGH 130 PM EDT...

At 1256 PM EDT, strong thunderstorms were located along a line
extending from Decatur to Portland, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Celina, St. Marys, Coldwater, New Bremen, St. Henry, Fort Recovery,
Rockford, Wabash, Mendon, Chickasaw, Montezuma, Chattanooga, Kossuth,
Tama, Egypt, Maria Stein, Neptune, Carthagena, and Bulkhead.

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4073 8446 4068 8445 4068 8428 4038 8442
      4036 8480 4073 8480
TIME...MOT...LOC 1656Z 267DEG 37KT 4084 8482 4041 8502

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hatzos
Special weather statement, Mar 14, 1:05 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
105 PM EDT Thu Mar 14 2024

INZ050-058-059-066-141730-
Fayette IN-Wayne IN-Union IN-Franklin IN-
105 PM EDT Thu Mar 14 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WESTERN FRANKLIN
...WAYNE...UNION AND FAYETTE COUNTIES IN EAST CENTRAL INDIANA
THROUGH 130 PM EDT...

At 104 PM EDT, strong thunderstorms were located along a line
extending from 8 miles northwest of Hagerstown to Rushville, moving
east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Richmond, Connersville, Centerville, Cambridge City, Liberty,
Hagerstown, Fountain City, Dublin, Oldenburg, Glenwood, Lake Santee,
Franklin, Salem, Waterloo, Blooming Grove, Columbia, Metamora, Bunker
Hill, Abington, and Brownsville.

This includes I-70 in Indiana between mile markers 134 and 152.

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
southeastern and east central Indiana.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
      4000 8520 4001 8484 3953 8489 3932 8520
      3933 8530
TIME...MOT...LOC 1704Z 267DEG 35KT 4003 8522 3954 8540

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hatzos
Special weather statement, Mar 14, 1:24 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Wilmington OH
124 PM EDT Thu Mar 14 2024

INZ059-066-073-074-OHZ070-077-141800-
Union IN-Ripley IN-Franklin IN-Dearborn IN-Hamilton OH-Butler OH-
124 PM EDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL FRANKLIN AND
NORTHEASTERN RIPLEY COUNTIES IN SOUTHEASTERN INDIANA...SOUTHEASTERN
UNION COUNTY IN EAST CENTRAL INDIANA...DEARBORN COUNTY IN
SOUTHEASTERN INDIANA...NORTHWESTERN HAMILTON AND SOUTHWESTERN BUTLER
COUNTIES IN SOUTHWESTERN OHIO THROUGH 200 PM EDT...

At 124 PM EDT, a strong thunderstorm was located near Batesville,
moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Hamilton, Fairfield, Oxford, Forest Park, Sharonville, Springdale,
Harrison, North College Hill, Wyoming, Batesville, Mount Healthy,
Lawrenceburg, Greendale, Brookville, Bright, Hidden Valley,
Finneytown, Ross, Cleves, and Versailles.

This includes the following Interstates...
 I-74 in Indiana between mile markers 145 and 171.
 I-74 in Ohio between mile markers 0 and 12.
 I-75 in Ohio between mile markers 14 and 15.

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
southeastern and east central Indiana...and southwestern Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3902 8530 3932 8529 3955 8484 3925 8441
TIME...MOT...LOC 1724Z 248DEG 45KT 3928 8511

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Campbell
Local storm report, Mar 14, 2:19 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
219 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     Tstm Wnd Gst     3 N Springboro          39.59N 84.23W
03/14/2024  M47 MPH          Montgomery         OH   ASOS

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 1:05 PM EDTSpecial Weather StatementILNFayette, Union, Wayne25 min
Mar 14, 1:24 PM EDTSpecial Weather StatementILNDearborn, Franklin, Ripley36 min
Mar 14, 2:00 PM EDTSevere Thunderstorm Warning Considerable damage threatILNSwitzerland45 min
Mar 14, 2:05 PM EDTTornado WarningILNSwitzerland25 min
Mar 14, 2:40 PM EDTTornado WarningILNGallatin, Grant, Owen35 min
Mar 14, 3:01 PM EDTSevere Thunderstorm Warning Considerable damage threatILNBracken, Grant, Pendleton44 min
Mar 14, 3:32 PM EDTTornado WarningILNBracken, Mason, Pendleton, Robertson43 min
Mar 14, 4:01 PM EDTSevere Thunderstorm WarningILNLewis, Mason44 min
Mar 14, 4:44 PM EDTSpecial Weather StatementILNLewis31 min
Mar 14, 4:49 PM EDTSevere Thunderstorm WarningILNLewis18 min

Nearby

Tornado Warnings in Kentucky, 2024Tornado Warnings in Indiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.